MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN MAR NEUT 28IDX60OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US PINN MAR NEUT 28IDX60OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Model Number 1219-28-060
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Naturally Worn (2988)
Health Effect - Clinical Codes Synovitis (2094); Joint Dislocation (2374); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 09/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(6).Study: (b)(6).Clinical notification received for revision of right total hip to address hip dislocation and polyethylene liner wear.Date of implantation: (b)(6) 2002, date of revision: (b)(6) 2021, (right hip).Treatment: revision of acetabular liner and femoral head.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Operative notes were reviewed and indicated that on (b)(6) 2021, the patient had a right revision total hip to address dislocation, instability, eccentric polyethylene wear.During the revision the surgeon observed effusion, foreign body synovitis.There was some corrosion on the trunnion.The femoral head and liner were revised.Depuy components were used during this procedure.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot error in manufacture or material is not suspected to have contributed to the reported allegations after this length of time implanted.A complaint database search and/or device manufacturing (mre) review will not be performed even when lot information is known.

Brand Name
PINN MAR NEUT 28IDX60OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12752505
Report Number1818910-2021-24424
Device Sequence Number1442588
Product Code LPH
UDI-Device Identifier10603295013341
UDI-Public10603295013341
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K001534
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2002
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1219-28-060
Device Catalogue Number121928060
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2021
Supplement Date Received by Manufacturer11/03/2021
11/30/2021
Initial Report FDA Received Date11/04/2021
Supplement Report FDA Received Date11/11/2021
12/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APEX HOLE ELIM POSITIVE STOP; PINN MAR NEUT 28IDX60OD; PINNACLE 100 ACET CUP 60MM; S-ROM*HEAD FEMORAL COCR 28+6; S-ROM*SLEEVE PRX ZTT, 22B-LRG; SROM*STM ST,36+8L NK,22X17X165; APEX HOLE ELIM POSITIVE STOP; PINN MAR NEUT 28IDX60OD; PINNACLE 100 ACET CUP 60MM; S-ROM*HEAD FEMORAL COCR 28+6; S-ROM*SLEEVE PRX ZTT, 22B-LRG; SROM*STM ST,36+8L NK,22X17X165
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown